# SDR DL72S982215

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH VISIBLE CRACK AT AFT ENTRY DOOR CUTOUT LT FRAME FWD END APPROX 6 BELOW UPPER STOP CASTING.  REPAIRED PER SRM 53-10-9 FIG 11.
